Liftability of mod p cusp forms of parallel weights

Kai Wen Lan, Junecue Suh

Research output: Contribution to journalArticlepeer-review

9 Scopus citations


We present a vanishing theorem for automorphic line bundles on good reduction fibers of PEL-type Shimura varieties (including all noncompact ones). As a consequence, we deduce that for a good prime p no smaller than the dimension of a PEL-type Shimura variety, any mod p cusp form of positive cohomological parallel weight is liftable to characteristic zero.

Original languageEnglish (US)
Pages (from-to)1870-1879
Number of pages10
JournalInternational Mathematics Research Notices
Issue number8
StatePublished - May 2 2011

Fingerprint Dive into the research topics of 'Liftability of mod p cusp forms of parallel weights'. Together they form a unique fingerprint.

Cite this